MathSciNet Relay Station
MathSciNet bibliographic data
MR1463791 35Q72 (45K05 76A99)
Oelschläger, Karl An integro-differential equation modelling a Newtonian dynamics and its scaling limit. Arch. Rational Mech. Anal. 137 (1997), no. 2, 99–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement